Helical Polyampholyte Sequences Have Unique Thermodynamic Properties

Batchelor, M orcid.org/0000-0001-6338-5698 and Paci, E orcid.org/0000-0002-4891-2768 (2018) Helical Polyampholyte Sequences Have Unique Thermodynamic Properties. Journal of Physical Chemistry B, 122 (49). pp. 11784-11791. ISSN 1520-6106



Copyright, Publisher and Additional Information: © 2018 American Chemical Society. This is an author produced version of a paper published in Journal of Physical Chemistry B. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 13 October 2018
  • Published (online): 15 October 2018
  • Published: 13 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Biological Sciences (Leeds) > School of Molecular and Cellular Biology (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Nov 2018 15:08
Last Modified: 15 Oct 2019 00:39
Status: Published
Publisher: American Chemical Society
Identification Number: https://doi.org/10.1021/acs.jpcb.8b08344